# SDR IPXA2025112537400

- Difficulty date: November 19, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N376UP
- Make and model: Boeing 767-300
- Aircraft serial: 66811
- Aircraft time: 8,420 hours, 3,440 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** ONCE TAKE OFF POWER WAS SET A TERRIBLE DIRTY WET SOCK SMELL FLOODED THE COCKPIT WE TURNED OFF THE RIGHT PACK AND THE FOUL SMELL WENT AWAY. REVERSED DMP AND RAN R/H PACK WITH R/T ENG, AND APU, ISOLATED VARIOUS LINES AND CLEANED WATER SEPARATOR, ALSO FLUSHED DRAIN LINES WITH AIR, OPS CHECKS GOOD, NO ODOR DETECTED, IAW AMM 21-51-00-601, 21-51-00-705-110-001. DMI CLEARED, PLACARDS REMOVED.  C/W CHECKS, DMI CLEARED, PLACARDS REMOVED
